MathSciNet Relay Station
MathSciNet bibliographic data
MR1937418 (2003j:46072) 46J10 (43A20 47A68 47B35)
Ehrhardt, Torsten; van der Mee, Cornelis V. M. Canonical factorization of continuous functions on the $d$-torus. Proc. Amer. Math. Soc. 131 (2003), no. 3, 801–813 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement